Cinepar Extra Fizz Tablets

Cinepar Solo Fizz 1000 Tablets

Cinepar Solo Fizz Tablets

cinepar solofizz

COMPOSITION:
Each effervescent tablet contains:
Paracetamol BP 500mg/1000mg
Excipients q.s.

INDICATIONS:
Citric acid (Anhydrous), Sodium bicarbonate, Sodium saccharin, Povidone (PVK-30),
Simethieone, Tween-80, IPA, Sodium carbonate, Aspartame, Sodium benzoate, Trusil orange flavour and Purified water

DESCRIPTION:
Cinepar Fizz Tablet contains Paracetamol which has analgesic and antipyretic effects. Paracetamol blocks the effect of endogenous pyrogen on the hypothalamic heat-regulating center by inhibiting prostaglandin synthesis. It is rapidly and completely absorbed with peak plasma concentration occurring in 10 to 60 minutes after oral administration and the half-life in plasma is about 2 hours after therapeutic doses. Paracetamol is uniformly distributed throughout most body fluids. Paracetamol undergoes CYP-mediated N-hydroxylation to form N-acetyl-p-benzoquinoneimine (NAPQI), a highly reactive metabolite. This metabolite normally reacts with sulfhydryl group of glutathione and is rendered harmless. Elimination is essentially through the urine. 90% of the ingested dose is eliminated via kidneys within 24 hours, principally as glucuronide (60 to 80%) and sulphate conjugates (20 to 30%). Less than 5% is eliminated in unchanged form. Elimination half life is about 2 hours.

CONTRAINDICATIONS
Cinepar Fizz Tablets are contraindicated in conditions of Liver disease and Renal failure and in patients with known hypersensitivity to Paracetamol.

SIDE EFFECTS:
Gastrointestinal disturbances, Hepatotoxicity, Peptic ulcer, Nausea and Vomiting may occur. Symptoms of side effects, if any, should subside after discontinuing the medicine. If symptoms persist, please consult the physician.

DOSAGE:
For 500 mg
Adults & Children above 12 years: One tablet 2-3 times a day after meal or as directed by the physician.
For 1000 mg
Adults & Children above 12 years: One tablet 2 times a day after meal or as directed by the physician.
The dosage and dosing frequency should be decided on the severity of pain and fever, age, disease conditions and any other drug regimen.
Directions for use: Dissolve the tablet completely in a large glass of water and drink. Do not chew or swallow the tablet.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
4 tablets packed in a strip and such 4 strips packed in a carton with insert..

Cinepar Kidoo Lite 160 Suspension

Cinepar Kidoo Lite 250 Suspension

Cinepar Ibu Kid Lite Suspension

Cinepar ibu kid lite

COMPOSITION:
Each 5 ml of suspension contains:
Ibuprofen BP 100 mg

INDICATIONS:
Cinepar Ibu Kid Lite Suspension has antipyretic, analgesic and anti-inflammatory action and is indicated for reduction of fever including post immunization fever, for relief of pain like-earache, toothache, painful teething, body ache, headache and symptoms of cold and flu, mild to moderate muscular pain, pains of growing bones, juvenile arthritis and in minor injuries such as sprains, strains and sports injuries.

DESCRIPTION:
Cream to light brown colored suspension

CONTRAINDICATIONS
Cinepar Ibu Kid Lite Suspension should not be given to patients having bronchial asthma, urticaria or allergic reactions after taking Aspirin or other NSAIDs. It is also contraindicated for the treatment of peri-operative pain and in patients with known hypersensitivity to Ibuprofen.

SIDE EFFECTS:
GIT: nausea, vomiting, NSAID-gastropathy (loss of appetite, pain and discomfort in epigastric area, abdominal pain), irritation, dry mucous membranes and pain in mouth, ulceration of mucous membranes gums, apthous stomatitis, pancreatitis, constipation/diarrhea, flatulence, indigestion, possible – erosive and ulcerative lesions and GIT bleeding, liver dysfunction.

Nervous system and sensory organs: headache, drowsiness, anxiety, nervousness, irritability, agitation, confusion, hallucinations, aseptic meningitis (usually in patients with autoimmune diseases), hearing loss, tinnitus, reversible toxic amblyopia, blurred vision or double vision, dry and irritated eyes, swelling of the conjunctiva and eyelids (allergic genesis), scotoma.

Cardio-vascular system and blood (blood, hemostasis): heart failure, tachycardia, high blood pressure, eozonofilia, anemia, including hemolytic anemia, thrombocytopenic purpura, agranulocytosis, leucopenia.

Respiratory system: dyspnea, bronchospasm.

Genitourinary system: edema syndrome, renal dysfunction, acute renal failure, polyuria, cystitis.

Allergic reactions: skin rash (erythematous, urticaria), itching, urticaria, allergic rhinitis, allergic nephritis, angioedema, anaphylactic reactions, including anaphylactic shock, erythema multiforme exudative (including Stevens-Johnson syndrome), toxic epidermal necrolysis.

Other: increased sweating

DOSAGE:
Children 6-12 years: 10 ml, 3 – 4 times a day.
Children 2-6 years: 5 ml, 3 – 4 times a day.
Infants 6 months – Children upto 2 years: 2.5 ml, 3 – 4 times a day.
Infants 3 months – 6 months: 2.5 ml, 2-3 times a day or as directed by physician
For oral use shake well before use.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
60 ml/100 ml Amber coloured PET bottle packed in a carton with dose measuring system and insert.

Cinepar Ibu Kid Suspension

Cinepar ibu kid (2)

COMPOSITION:
Each 5 ml of suspension contains:
Ibuprofen BP 100 mg

INDICATIONS:
For children from 3 months to 12 years as anti-pyretic and analgesic in:

  • Flu
  • Postimmunization reactions
  • Inflammatory diseases accompanied with fever
  • Headache, bodyache and toothache
  • Migraine
  • Neuralgia
  • Fever
  • Pain in ears and throat
  • Pain in strains and other types of pain

DESCRIPTION:
Cream to light brown colored suspension

CONTRAINDICATIONS:
Cinepar Ibu Kid Suspension should not be given to patients having asthma, urticaria or allergic reactions after taking Aspirin or other NSAIDs. It is also contraindicated for the treatment of peri-operative pain and in patients with known hypersensitivity to Ibuprofen.

SIDE EFFECTS:
Gastrointestinal disturbances, dizziness, constipation, diarrhoea, nausea and vomiting may occur. Symptoms of side effects, if any, should subside after discontinuing the medicine. If symptoms persist, please consult the physician.

DOSAGE:
Dose depends on the ages and weight of a kid. Single dose is 5-10 mg/kg 3-4 times a day. Maximum daily dose should not exceed 30 mg/kg. Gap between doses should be 6-8 hours.
3 months-6 months (weight more than 5 kg): 2.5 ml, 3 times in a 24hours, not more than 150 mg in a day.
6 months-12 months (average weight 6-10 kg): 2.5ml 3 times in a 24 hours, not more than 200mg in a day.
1-3 years (average weight 10-15 kg): 5.0 ml 3 times in a 24 hours, not more than 300 mg in a day.
3-6 years (average weight 15-20 kg): 7.5ml 3 times in a 24 hours, not more than 450 mg in a day.
6-9 years (average weight 20-30 kg): 10ml 3 times in a 24 hours, not more than 600 mg in a day.
9-12 years (average weight 30-40 kg): 15ml 3 times in a 24 hours, not more than 900 mg in a day or as directed by physician.
Do not exceed the dose
Post immunization fever:
2.5ml for children upto1 year of age. For children older than 1 years, if required, one more dose of 2.5 ml after 6 hours or as directed by physician.
Treatment duration:
Not more than 3 days as an anti-pyretic
Not more than 5 days as an analgesic.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
60 ml/100 ml Amber coloured PET bottle packed in a carton with dose measuring system and insert..

Pacadon Aktiv Gel

pacadon aktiv gel

COMPOSITION:
Each tube contains:
Diclofenac Diethylamine BP 1.16% w/w
(Eq. to Diclofenac Sodium 1% w/w)  
Oleum lini 3.00% w/w
Methyl Salicylate BP 10.00% w/w
Menthol USP 5.00% w/w
Benzyl Alcohol BP 1.00% w/w
(As preservative)  
Gel base q.s.

INDICATIONS:
Pacadon Aktiv Gel is indicated for relief from Swelling, Sprain, Low back and Back, Joints & Muscular Pain. It is also indicated for Tendonitis, Bursitis, and Lumbago.

DESCRIPTION:
Pacadon Aktiv Gel is a topical anti-inflammatory gel. The effectiveness of the gel is due to the active ingredient, Diclofenac Diethylamine, which blocks prostaglandin synthesis in the hypothalamus via inhibition of cyclo-oxygenase and limits the production of prostaglandins involved in the inflammatory response. After topical application Diclofenac achieves peak plasma concentration in approximately 1-2 hours. It is eliminated through urinary and biliary excretion. Oleum lini is an anti inflammatory agent which reduces inflammation. Methyl Salicylate acts as a rubefacient which relieves pain and Menthol acts as a cooling agent.

CONTRAINDICATIONS:
Pacadon Aktiv Gel is contraindicated in conditions of itching, urticaria and in patients with hypersensitivity to Diclofenac and other ingredients of the formulation.

SIDE EFFECTS:
Skin rashes, Itching and Reddening may occur. Symptoms of side effects, if any, should subside after discontinuing medicine. If symptoms persist, please consult the physician.

DOSAGE:
Pacadon Aktiv Gel is for external use only. It should be applied to the affected area 3-4 times till the gel disappears. Take the optimum quantity according to the area of use and apply gently.

STORAGE CONDITIONS:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
20 gm/ 30 gm/ 50 gm in poly laminated tube packed in duplex board carton with insert.

Quramax Extra Tablets

Quramax extra

COMPOSITION:
Each tablet contains:
Acetaminophen USP 500 mg
Anhydrous Caffeine USP 65 mg
Excipients q.s.

INDICATIONS:
For symptomatic relief from mild to moderate painful conditions of Headache, Migraine, Toothache, Body ache, Menstrual pain, Musculoskeletal pain and Fever.

DESCRIPTION:
Quramax Extra Tablet is the combination of Acetaminophen & Anhydrous Caffeine. It is a long established antipyretic & analgesic drug for the treatment of mild to moderate pain and for fever.
Caffeine is an adjuvant to the analgesic effects of Acetaminophen.

CONTRA-INDICATIONS :
Quramax Extra Tablet is contraindicated to the patients with known hypersensitivity to the components.

SIDE EFFECTS :
The ingredients in Quramax Extra Tablets are usually well tolerated in normal use. Side-effects of Acetaminophen are usually mild like skin rashes, nausea, vomiting, gastric discomfort. Symptoms of side effects (if any) should subside after discontinuing medicine. If symptoms persist, please consult doctor.

DOSAGE:
Adults and above 14 years of age: 1-2 tablets 3-4 times daily. Do not take more than 8 tablets in a day. Or as directed by the physician.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
Quramax extra tablets are available in blister of 10 tablets.